Alert archive / New Jersey / Areal Flood Warnings in 2017

Areal Flood Warning 12, NWS Philadelphia/Mount Holly

July 7, 20175 counties in New Jersey; Northampton County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Jul 7, 2017, 12:11 PM EDT for 5 counties in New Jersey; Northampton County, Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2017, 12:11 PM EDT (16:11 UTC)
Expired
Jul 7, 2017, 4:15 PM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Hunterdon County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 109 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 4.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2017-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2017-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
163 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
496 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

985 
WGUS41 KPHI 071611
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1211 PM EDT FRI JUL 7 2017

NJC019-027-035-037-041-PAC095-072015-
/O.NEW.KPHI.FA.W.0012.170707T1611Z-170707T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Hunterdon NJ-Sussex NJ-Warren NJ-Somerset NJ-
Northampton PA-
1211 PM EDT FRI JUL 7 2017

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for Small Streams in...
  Morris County in northern New Jersey...
  Northern Hunterdon County in northwestern New Jersey...
  Southern Sussex County in northwestern New Jersey...
  Warren County in northwestern New Jersey...
  Northwestern Somerset County in northern New Jersey...
  Southeastern Northampton County in eastern Pennsylvania...

* Until 415 PM EDT

* At 1208 PM EDT, many small streams in the area continue to rise as 
  a result of heavy rain this morning. Some of these streams may 
  approach or exceed established flood stages early this afternoon 
  before falling back into their banks late this afternoon.  
 
* Some locations that could experience flooding include...
  Easton, Morristown, Newton, Bethlehem, Dover, Madison, Hopatcong,
  Forks, East Hanover, Lincoln Park, Kinnelon, Hackettstown, Boonton,
  Wilson, Butler, Wharton, Washington, Rockaway, Hellertown and
  Nazareth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4123 7443 4118 7439 4110 7449 4104 7450
      4105 7445 4102 7443 4100 7430 4090 7427
      4091 7433 4081 7434 4067 7462 4061 7492
      4067 7495 4061 7520 4056 7532 4070 7547
      4087 7485 4102 7502

$$

jjm
1 follow-up statement
557 
WGUS81 KPHI 071952
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
352 PM EDT FRI JUL 7 2017

NJC019-027-035-037-041-PAC095-072000-
/O.CAN.KPHI.FA.W.0012.000000T0000Z-170707T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Hunterdon NJ-Sussex NJ-Warren NJ-Somerset NJ-
Northampton PA-
352 PM EDT FRI JUL 7 2017

...THE FLOOD WARNING FOR SMALL STREAMS HAS BEEN CANCELLED FOR
MORRIS...NORTHERN HUNTERDON...SOUTHERN SUSSEX...WARREN...NORTHWESTERN
SOMERSET AND SOUTHEASTERN NORTHAMPTON COUNTIES...

Small streams throughout the area are back in their banks. A few 
larger streams may continue rising for the next few hours in 
response to heavy rain earlier today, but they are expected to 
remain well within their banks.  The flood warning has therefore 
been cancelled.


LAT...LON 4123 7443 4118 7439 4110 7449 4104 7450
      4105 7445 4102 7443 4100 7430 4090 7427
      4091 7433 4081 7434 4067 7462 4061 7492
      4067 7495 4061 7520 4056 7532 4070 7547
      4087 7485 4102 7502

$$

jjm

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jul 7, 10:02 AM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Jul 7, 10:02 AM EDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1002 AM EDT Fri Jul 7 2017

.SYNOPSIS...
An area of low pressure will move to our northeast today. A
cold front is expected to move across the area on Saturday. High
pressure is forecast to build just to our south on Sunday. A
cold front may wash out as it approaches the east coast Sunday
night into Monday, before a stronger front approaches Tuesday
night into Wednesday. This front may stall near the area through
the end of the week with a couple of low pressure systems
moving eastward toward the east coast along the boundary.

&&

.NEAR TERM /THROUGH TONIGHT/...
930 AM ESTF: main rain area proceeding ewd and soon to depart
our area with 5PM max temps and winds turning west, then southwest
ahead of the next boundary. See hydro section and lsr/pns for more
data.

Tonight..looks like a dying sqline into our area near sunset with
gusty winds and brief heavy rain I-95 northwestward. Patchy fog
possible.

&&

.SHORT TERM /SATURDAY/...
A cold front is forecast move across the area on Saturday.
While moisture decreases across the area, especially Saturday,
PW values will remain around or slightly above 1.5 inches
overnight into early Saturday. There is also a couple of short
waves forecast to move across the area during the day Saturday.
So there will remain a chance of showers and thunderstorms into
Saturday. As PW value drop during the afternoon and overnight
Saturday, precipitation chances will diminish.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
After a relatively quiet weekend, an active week may be in
store.

High pressure is forecast to briefly build to our south Sunday
into Sunday night which will bring dry conditions to the area.
Sunday will be the best day of the long term forecast with dry
conditions, seasonable temperatures and lower humidity.

The high moves offshore and weakens sunday night into Monday as
a cold front approaches from the northwest, although this front
is expected to wash out before reaching the area. However, PW
values increase again by later Monday into Monday night. As a
couple of short wave/vorticity impulses slide across the area, a
few isolated/scattered shower may develop.

Another frontal boundary is forecast to approach the area on
Tuesday into Wednesday, and may stall near the area through the
end of the week. As the front stalls near the area, a couple of
low pressure systems could move eastward along the boundary and
affect the area. Meanwhile, several short wave/vorticity
impulses will move across the area as well through the period.
This could lead to an increase in precipitation chances for the
middle to end of the week. PW values increase again to 1.5-1.75
inches, and very well could top 2 inches, so periods of heavy
rain would be possible again.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...Leftover IFR/MVFR conds in showers/drizzle fog will
become VFR sct-bkn aoa 4000 ft mid afternoon as winds turn
west and southwest by late in the day.

Tonight....VFR with a chance of brief MVFR conds and a west wind
gust to 35 kt in a tstm near 00z VCNTY RDG/ABE.

Saturday...Generally VFR expected. Slight chance of showers. Gusty
westerly winds 15-20 knots.

OUTLOOK...

Saturday night-Sunday night...Generally VFR expected.

Monday-Tuesday...Generally VFR expected with a slight chance of
showers and thunderstorms. Any showers or thunderstorms could
temporarily lead to lower conditions

&&

.MARINE...
Winds and seas are expected to stay below SCA criteria through
Saturday.

There may be a shower gust to 25 kt this morning in the NNJ
waters.

There is a small chance of a dying thunderstorm gust to 30 kt
tonight.

Any fog should thin during midday.

Outlook...
Saturday night-Tuesday...Generally sub Small Craft Advisory
conditions expected. Winds may gust around 20 knots at times
through the period, and seas will be the highest Saturday into
Sunday around 3-4 feet.

RIP CURRENTS...

The risk for the formation of dangerous rip currents is
expected to be low today.

&&

.HYDROLOGY...
Reports of unusual flooding or small stream flooding sought for
the region of I-78 north this morning, and any 3+ inch reports.

Pls see the growing list of LSR reports...no widespread emergencies
to our knowledge but road closures and water rescues.

Record rainfall today Allentown and we'll update that RER around
11AM.

Main storm ending but runoff will continues small stream rises
through midday then quickly ease.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Robertson/Drag 1002
Near Term...Drag/Johnson 1002
Short Term...Drag/Johnson 1002
Long Term...Robertson
Aviation...Drag/Johnson/Robertson 1002
Marine...Drag/Johnson/Robertson 1002
Hydrology...1002
Hazardous weather outlook, Jul 7, 3:30 AM EDT, 8 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
330 AM EDT Fri Jul 7 2017

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-080730-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
330 AM EDT Fri Jul 7 2017

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and Tonight.

Showers and thunderstorms today will be capable of producing heavy
rain, leading to poor drainage flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-080730-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
330 AM EDT Fri Jul 7 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 7, 9:44 AM EDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
944 AM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 AM     HEAVY RAIN       LEHIGHTON               40.83N  75.72W
07/07/2017  M2.36 INCH       CARBON             PA   MESONET

0626 AM     HEAVY RAIN       LEHIGH TWP              40.75N  75.54W
07/07/2017  M2.53 INCH       NORTHAMPTON        PA   MESONET

0700 AM     HEAVY RAIN       2 SW CLAYTON            39.28N  75.66W
07/07/2017  M2.32 INCH       KENT               DE   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       3 WSW LEHIGHTON         40.81N  75.77W
07/07/2017  M3.20 INCH       CARBON             PA   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       1 NNW HAMBURG           40.57N  75.99W
07/07/2017  M2.87 INCH       BERKS              PA   COCORAHS

            24 HOUR RAINFALL.

0741 AM     HEAVY RAIN       BRODHEADSVILLE          40.92N  75.40W
07/07/2017  M2.01 INCH       MONROE             PA   MESONET

0747 AM     HEAVY RAIN       SAYLORSBURG             40.90N  75.32W
07/07/2017  M2.54 INCH       MONROE             PA   MESONET

0747 AM     HEAVY RAIN       MOUNT BETHEL            40.90N  75.11W
07/07/2017  M2.29 INCH       NORTHAMPTON        PA   MESONET

0748 AM     HEAVY RAIN       BELVIDERE               40.83N  75.08W
07/07/2017  M2.38 INCH       WARREN             NJ   MESONET

0748 AM     FLOOD            NORTHAMPTON             40.69N  75.49W
07/07/2017                   NORTHAMPTON        PA   TRAINED SPOTTER

            HIGHWAY 329 NEAR QUARRY IS FLOODED... WEAVERSVILLE ROAD
            ALONG WITH THE INTERSECTION OF AIRPORT ROAD AND ORCHARD
            LANE FLOODED.

0749 AM     HEAVY RAIN       HARMONY TWP             40.75N  75.13W
07/07/2017  M2.47 INCH       WARREN             NJ   MESONET

0749 AM     HEAVY RAIN       COPELLA                 40.80N  75.37W
07/07/2017  M3.18 INCH       NORTHAMPTON        PA   MESONET

0750 AM     HEAVY RAIN       JAMESVILLE              40.74N  75.42W
07/07/2017  M3.02 INCH       NORTHAMPTON        PA   MESONET

0751 AM     HEAVY RAIN       OREFIELD                40.63N  75.58W
07/07/2017  M2.21 INCH       LEHIGH             PA   MESONET

0751 AM     HEAVY RAIN       1 W ALLENTOWN           40.59N  75.50W
07/07/2017  M2.70 INCH       LEHIGH             PA   MESONET

0752 AM     HEAVY RAIN       BETHANY BEACH           38.54N  75.07W
07/07/2017  M4.74 INCH       SUSSEX             DE   DEOS

0818 AM     FLOOD            HACKETTSTOWN            40.85N  74.83W
07/07/2017                   WARREN             NJ   TRAINED SPOTTER

            SEVERAL ROADS FLOODED INCLUDING ROUTE 46. STREAMS
            OVERFLOWING BANKS.

0822 AM     HEAVY RAIN       SLATEDALE               40.74N  75.66W
07/07/2017  M2.62 INCH       LEHIGH             PA   TRAINED SPOTTER

0843 AM     HEAVY RAIN       MARTINS CREEK           40.78N  75.19W
07/07/2017  M2.25 INCH       NORTHAMPTON        PA   COCORAHS

0855 AM     FLOOD            FORKS TWP               40.73N  75.22W
07/07/2017                   NORTHAMPTON        PA   911 CALL CENTER

            VEHICLE STUCK ON FLOODED ROADWAY WITH ONE PERSON
            TRAPPED INSIDE.

0907 AM     FLOOD            BETHLEHEM               40.63N  75.37W
07/07/2017                   NORTHAMPTON        PA   911 CALL CENTER

            ROUTE 378 SOUTH FLOODED IN SPOTS.

0932 AM     HEAVY RAIN       WHITE TWP               40.83N  75.03W
07/07/2017  M3.00 INCH       WARREN             NJ   COCORAHS

&&

EVENT NUMBER PHI1700925 PHI1700926 PHI1700946 PHI1700947 PHI1700948
PHI1700936 PHI1700937 PHI1700938 PHI1700939 PHI1700950 PHI1700940
PHI1700941 PHI1700942 PHI1700943 PHI1700944 PHI1700945 PHI1700949
PHI1700951 PHI1700952 PHI1700954 PHI1700955 PHI1700953

GAINES
Local storm report, Jul 7, 9:51 AM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
951 AM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 AM     FLOOD            EASTON                  40.69N  75.22W
07/07/2017                   NORTHAMPTON        PA   911 CALL CENTER

            SEVERAL ROADS FLOODED INCLUDING CENTER... VALLEY AND
            LINE STREETS.

&&

EVENT NUMBER PHI1700956

GAINES
Local storm report, Jul 7, 10:09 AM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1009 AM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 AM     HEAVY RAIN       1 SSW MORRIS PLAINS     40.82N  74.49W
07/07/2017  M2.12 INCH       MORRIS             NJ   TRAINED SPOTTER

            RAINFALL WITHIN LAST HOUR.

&&

EVENT NUMBER PHI1700957

GAINES
Local storm report, Jul 7, 10:27 AM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1027 AM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 AM     HEAVY RAIN       FORKS TWP               40.73N  75.22W
07/07/2017  M2.66 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

            IN TWO HOURS.

&&

EVENT NUMBER PHI1700959

GAINES
Local storm report, Jul 7, 10:30 AM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1030 AM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 AM     FLOOD            EAST PENN TWP           40.77N  75.75W
07/07/2017                   CARBON             PA   911 CALL CENTER

            STATE ROUTE 895 AT GERMANS ROAD CLOSED.

&&

EVENT NUMBER PHI1700960

GAINES
Local storm report, Jul 7, 11:45 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1145 AM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       SMYRNA                  39.30N  75.61W
07/06/2017  M4.02 INCH       KENT               DE   MESONET

0500 PM     FLOOD            MIDDLETOWN              39.45N  75.71W
07/06/2017                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            PATRIOT DRIVE FLOODED

0500 PM     FLASH FLOOD      TOWNSEND                39.39N  75.69W
07/06/2017                   NEW CASTLE         DE   SOCIAL MEDIA

            FLASH FLOODING ON WIGGINS MILL RD NEAR WIGGINS MILL
            POND

0503 PM     HEAVY RAIN       WARWICK                 39.42N  75.78W
07/06/2017  M5.78 INCH       CECIL              MD   MESONET

            RAINFALL RATES OF 4 INCHES PER HOUR.

0504 PM     HEAVY RAIN       MIDDLETOWN              39.45N  75.71W
07/06/2017  M5.20 INCH       NEW CASTLE         DE   MESONET

0532 PM     FLOOD            1 SE MIDDLETOWN         39.44N  75.70W
07/06/2017                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            FLOODING AT INTERSECTION OF 299 AND 301 AT HOOBERS INC.

0535 PM     FLOOD            TOWNSEND                39.39N  75.69W
07/06/2017                   NEW CASTLE         DE   TRAINED SPOTTER

            SEVERAL FIELDS IN LOW-LYING AREAS FLOODED.

0600 PM     FLOOD            1 SW TOWNSEND           39.38N  75.71W
07/06/2017                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            DEXTER CORNER ROAD... AND LEVELS ROAD FLOODED.

0640 PM     FLOOD            2 E SASSAFRAS           39.37N  75.77W
07/06/2017                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            CALDWELL CORNER ROAD FLOODED.

0700 PM     FLOOD            2 NW VANDYKE            39.38N  75.77W
07/06/2017                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            TOP ROAD OF GREEN GIANT ROAD AT THE MARYLAND LINE ROAD
            WASHED OUT. TIME ESTIMATED

1000 PM     HEAVY RAIN       WARWICK                 39.42N  75.78W
07/06/2017  M8.16 INCH       CECIL              MD   MESONET

1000 PM     HEAVY RAIN       MIDDLETOWN              39.45N  75.71W
07/06/2017  M5.73 INCH       NEW CASTLE         DE   MESONET

1000 PM     HEAVY RAIN       GALENA                  39.34N  75.88W
07/06/2017  M5.85 INCH       KENT               MD   MESONET

1000 PM     HEAVY RAIN       SMYRNA                  39.30N  75.61W
07/06/2017  M4.41 INCH       KENT               DE   MESONET

1000 PM     HEAVY RAIN       ELKTON                  39.60N  75.82W
07/06/2017  M2.47 INCH       CECIL              MD   MESONET

1000 PM     HEAVY RAIN       1 SW ELKTON             39.59N  75.83W
07/06/2017  M3.37 INCH       CECIL              MD   MESONET

1000 PM     HEAVY RAIN       NORTH EAST              39.60N  75.94W
07/06/2017  M2.44 INCH       CECIL              MD   MESONET

0622 AM     HEAVY RAIN       LEHIGHTON               40.83N  75.72W
07/07/2017  M2.36 INCH       CARBON             PA   MESONET

0626 AM     HEAVY RAIN       LEHIGH TWP              40.75N  75.54W
07/07/2017  M2.53 INCH       NORTHAMPTON        PA   MESONET

0700 AM     HEAVY RAIN       2 SW CLAYTON            39.28N  75.66W
07/07/2017  M2.32 INCH       KENT               DE   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       3 WSW LEHIGHTON         40.81N  75.77W
07/07/2017  M3.20 INCH       CARBON             PA   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       1 NNW HAMBURG           40.57N  75.99W
07/07/2017  M2.87 INCH       BERKS              PA   COCORAHS

            24 HOUR RAINFALL.

0741 AM     HEAVY RAIN       BRODHEADSVILLE          40.92N  75.40W
07/07/2017  M2.01 INCH       MONROE             PA   MESONET

0747 AM     HEAVY RAIN       SAYLORSBURG             40.90N  75.32W
07/07/2017  M2.54 INCH       MONROE             PA   MESONET

0747 AM     HEAVY RAIN       MOUNT BETHEL            40.90N  75.11W
07/07/2017  M2.29 INCH       NORTHAMPTON        PA   MESONET

0748 AM     HEAVY RAIN       BELVIDERE               40.83N  75.08W
07/07/2017  M2.38 INCH       WARREN             NJ   MESONET

0748 AM     FLOOD            NORTHAMPTON             40.69N  75.49W
07/07/2017                   NORTHAMPTON        PA   TRAINED SPOTTER

            HIGHWAY 329 NEAR QUARRY IS FLOODED... WEAVERSVILLE ROAD
            ALONG WITH THE INTERSECTION OF AIRPORT ROAD AND ORCHARD
            LANE FLOODED.

0749 AM     HEAVY RAIN       HARMONY TWP             40.75N  75.13W
07/07/2017  M2.47 INCH       WARREN             NJ   MESONET

0749 AM     HEAVY RAIN       COPELLA                 40.80N  75.37W
07/07/2017  M3.18 INCH       NORTHAMPTON        PA   MESONET

0750 AM     HEAVY RAIN       JAMESVILLE              40.74N  75.42W
07/07/2017  M3.02 INCH       NORTHAMPTON        PA   MESONET

0751 AM     HEAVY RAIN       OREFIELD                40.63N  75.58W
07/07/2017  M2.21 INCH       LEHIGH             PA   MESONET

0751 AM     HEAVY RAIN       1 W ALLENTOWN           40.59N  75.50W
07/07/2017  M2.70 INCH       LEHIGH             PA   MESONET

0752 AM     HEAVY RAIN       BETHANY BEACH           38.54N  75.07W
07/07/2017  M4.74 INCH       SUSSEX             DE   DEOS

0818 AM     FLOOD            HACKETTSTOWN            40.85N  74.83W
07/07/2017                   WARREN             NJ   TRAINED SPOTTER

            SEVERAL ROADS FLOODED INCLUDING ROUTE 46. STREAMS
            OVERFLOWING BANKS.

0822 AM     HEAVY RAIN       SLATEDALE               40.74N  75.66W
07/07/2017  M2.62 INCH       LEHIGH             PA   TRAINED SPOTTER

0843 AM     HEAVY RAIN       MARTINS CREEK           40.78N  75.19W
07/07/2017  M2.25 INCH       NORTHAMPTON        PA   COCORAHS

0855 AM     FLOOD            FORKS TWP               40.73N  75.22W
07/07/2017                   NORTHAMPTON        PA   911 CALL CENTER

            VEHICLE STUCK ON FLOODED ROADWAY WITH ONE PERSON
            TRAPPED INSIDE.

0907 AM     FLOOD            BETHLEHEM               40.63N  75.37W
07/07/2017                   NORTHAMPTON        PA   911 CALL CENTER

            ROUTE 378 SOUTH FLOODED IN SPOTS.

0930 AM     HEAVY RAIN       3 ENE SAYLORSBURG       40.90N  75.37W
07/07/2017  M2.32 INCH       MONROE             PA   COCORAHS

            24 HOUR RAINFALL.

0932 AM     HEAVY RAIN       WHITE TWP               40.83N  75.03W
07/07/2017  M3.00 INCH       WARREN             NJ   COCORAHS

0939 AM     FLOOD            EASTON                  40.69N  75.22W
07/07/2017                   NORTHAMPTON        PA   911 CALL CENTER

            SEVERAL ROADS FLOODED INCLUDING CENTER... VALLEY AND
            LINE STREETS.

0944 AM     HEAVY RAIN       1 SSW MORRIS PLAINS     40.82N  74.49W
07/07/2017  M2.12 INCH       MORRIS             NJ   TRAINED SPOTTER

            RAINFALL WITHIN LAST HOUR.

1021 AM     FLOOD            EAST PENN TWP           40.77N  75.75W
07/07/2017                   CARBON             PA   911 CALL CENTER

            STATE ROUTE 895 AT GERMANS ROAD CLOSED.

1026 AM     HEAVY RAIN       FORKS TWP               40.73N  75.22W
07/07/2017  M2.66 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

            IN TWO HOURS.

&&

EVENT NUMBER PHI1700917 PHI1700920 PHI1700923 PHI1700915 PHI1700916
PHI1700919 PHI1700918 PHI1700921 PHI1700922 PHI1700924 PHI1700928
PHI1700929 PHI1700930 PHI1700931 PHI1700932 PHI1700933 PHI1700934
PHI1700925 PHI1700926 PHI1700946 PHI1700947 PHI1700948 PHI1700936
PHI1700937 PHI1700938 PHI1700939 PHI1700950 PHI1700940 PHI1700941
PHI1700942 PHI1700943 PHI1700944 PHI1700945 PHI1700949 PHI1700951
PHI1700952 PHI1700954 PHI1700955 PHI1700958 PHI1700953 PHI1700956
PHI1700957 PHI1700960 PHI1700959

THIS INLCUDES TWO ROUNDS OF HEAVY RAINFALL. ROUND ONE WAS FOCUSED IN
NORTHEAST MARYLAND AND NORTHERN DELAWARE ON THE AFTERNOON AND EVENING
OF THE 6TH. ROUND TWO IMPACTED THE LEHIGH VALLEY AND NORTHERN NEW
JERSEY ON THER MORNING OF THE 7TH.

GAINES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 4:37 AM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Sussex, Warren4 hr
Jul 7, 7:00 AM EDTAreal Flood WarningPHIWarren6 hr
Jul 7, 8:15 AM EDTAreal Flood WarningPHIHunterdon, Morris, Sussex, Warren4 hr
Jul 7, 8:25 AM EDTSpecial Weather StatementPHIMorris35 min
Jul 7, 9:51 AM EDTAreal Flood AdvisoryPHIHunterdon, Middlesex, Morris, Somerset3 hr
Jul 7, 1:00 PM EDTAreal Flood WarningPHIWarren4 hr
Jul 7, 7:30 PM EDTSpecial Weather StatementPHIDelaware30 min
Jul 7, 7:43 PM EDTSpecial Weather StatementPHIPhiladelphia62 min

Nearby

Areal Flood Warnings in New Jersey, 2017Areal Flood Warnings in Pennsylvania, 2017Every areal flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.